On the regularized trace of a second order differential operator


Creative Commons License

Gul E.

APPLIED MATHEMATICS AND COMPUTATION, vol.198, pp.471-480, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 198
  • Publication Date: 2008
  • Doi Number: 10.1016/j.amc.2007.08.031
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.471-480

Abstract

We calculate a regularized trace formula for a second order differential operator with bounded operator coefficient given in a finite interval.